Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The order of a group of even order
HTML articles powered by AMS MathViewer

by Hiroyoshi Yamaki PDF
Proc. Amer. Math. Soc. 136 (2008), 397-402 Request permission

Abstract:

We will give an estimation of the order of a group of even order by the order of the centralizer of an involution using the classification of finite simple groups.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20D05, 20D06
  • Retrieve articles in all journals with MSC (2000): 20D05, 20D06
Additional Information
  • Hiroyoshi Yamaki
  • Affiliation: Department of Mathematics, Kumamoto University, Kumamoto 860-8555 Japan
  • Address at time of publication: JICA, Maipu 1300, Piso 21, C1006ACT Buenos Aires, Argentina
  • Email: yamaki@gpo.kumamoto-u.ac.jp, yamaki.hiroyoshi@gmail.com
  • Received by editor(s): August 15, 2006
  • Published electronically: October 25, 2007
  • Additional Notes: The author was supported in part by Grant-in-Aid for Scientific Research (No. 16540030), Japan Society for the Promotion of Science
  • Communicated by: Jonathan I. Hall
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 397-402
  • MSC (2000): Primary 20D05, 20D06
  • DOI: https://doi.org/10.1090/S0002-9939-07-09118-6
  • MathSciNet review: 2358476